Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators
Yükleniyor...
Tarih
2017
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
De Gruyter Open Ltd
Erişim Hakkı
info:eu-repo/semantics/openAccess
Özet
The present paper deals with the rate of convergence of the general class of Durrmeyer operators, which are generalization of Ibragimov-Gadjiev operators. The special cases of the operators include somewell known operators as particular cases viz. Szasz-Mirakyan-Durrmeyer operators, Baskakov-Durrmeyer operators. Herewe estimate the rate of convergence of Ibragimov-Gadjiev-Durrmeyer operators for functions having derivatives of bounded variation.
Açıklama
Acar, Tuncer/0000-0003-0982-9459
Anahtar Kelimeler
Ibragimov-Gadjiev-Durrmeyer operators, rate of convergence, bounded variation
Kaynak
Demonstratio Mathematica
WoS Q Değeri
N/A
Scopus Q Değeri
Q1
Cilt
50
Sayı
1
Künye
Acar, T. (2017). Rate of Convergence for Ibragimov-Gadjiev-Durrmeyer Operators. Demonstratio Mathematica, 50(1), 119-129.